# SDR R61A2024080900347

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 26,870 hours, 18,504 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC 2 QUANTITY. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R HYDRAULIC LINE/HOSE IN LH MLG AREA.
